Physical measures for partially hyperbolic surface endomorphisms

Masato Tsujii Department of Mathematics Graduate School of Science, Hokkaido University

TBD mathscidoc:1701.331953

Acta Mathematica, 194, (1), 37-132, 2004.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 376 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{masato2004physical,
  title={Physical measures for partially hyperbolic surface endomorphisms},
  author={Masato Tsujii},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346324504662},
  booktitle={Acta Mathematica},
  volume={194},
  number={1},
  pages={37-132},
  year={2004},
}
Masato Tsujii. Physical measures for partially hyperbolic surface endomorphisms. 2004. Vol. 194. In Acta Mathematica. pp.37-132. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346324504662.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved